Fertility Friends Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
815 Posts
Discussion Starter · #1 ·
Hi

Dont know if i am posting in the right section, i am due to start my 4th icsi in Norway in April. Since my last appointment over there in November i have been taking the pill. My consultant put me on this because he diagnosed me with PCOS while i was there and felt a combination of the pill and metform would help improve the next cycle.

Anyway TMI warning!!! over the last few weeks i have been very campy and feel like i am going to take a period, last week when i was going to the toilet and i wiped there was a wee bit of pinkish blood each time, not a lot of it though, but my back was killing me with cramp. This morning when i went there was a lot of discharge mixed with a dark brownish/ red colour. (Sorry about this next bit) I have a damp feeling down there like i have just taken my period but when i go to the toilet its this discharge stuff. I also have a lot of cramp today.

Sorry to ramble but the question i really want to know is Is this normal when taking the pill?? i have never taken the pill before so i have no idea, and i wonder if this will interfear with the treatment??

I will of course email my clinic, but just wanted to ask my FF's too

Thanks XX
 
1 - 1 of 1 Posts
Top